My 16y/o daughter has UC. Has been on Lialda 2.4 g/day for 6 months. She was on prednisone for the first 4 months of the same time period. Has had significant hair loss for the last 5 months. Cortisol AM is normal. My duaghter also has ITP and is considered chronic, it usually manifests during a UC flare up. Is the Lialda a possible culprit.
I believe it's possible. I have been on Lialda for almost a year and recently noticed hair loss. Since I am also bruising very easily, it could be more related to an underlying anemia, not necessarily the Lialda itself.
I was on it for a while, but it causes HORRIBLE gas, so was taken off. My doctor said it could cause some hair loss, but not like Pentasa, that I have been on for years. I feel like a shedding dog. I guess you just learn to live with it. As long as I feel better, I will live with the hair loss, and after 5+ years, I haven't notices thinning...YET! Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.